# SDR SWAA012892

- Difficulty date: October 21, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 60,285 hours, 64,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD FUSELAGE EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
